BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 3, Issue Number: 2

Volume: 3, Issue: 2 (20 Articles)

Research Article
Title: Compact and noncompact structures of the nonlinearly dispersive GNLS(m,n,k,l) equation
Authors: Bülent Kılıç
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:36-43
DOI:
Viewed: (1129) times
Abstract | Full Text| PDF

Short Communication
Title: Valuation rings and modules
Authors: Mohammad Hossein Hosseini
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:168-171
DOI:
Viewed: (2109) times
Abstract | Full Text| PDF

Research Article
Title: On conditional hazard function estimate for functional mixing data
Authors: Tayeb Djebbouri, El Hadj Hamel, Abbes Rabhi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:79-95
DOI:
Viewed: (2155) times
Abstract | Full Text| PDF

Research Article
Title: A Matrix Scheme Based on Fractional Finite Difference Method for Solving Fractional Delay Differential Equations with Boundary Values
Authors: Behrouz Parsa Moghaddam, zeynab salamat mostaghim
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:13-23
DOI:
Viewed: (1301) times
Abstract | Full Text| PDF

Research Article
Title: Frobenius-Euler and Frobenius-Genocchi Polynomials and their differential equations
Authors: Banu Yılmaz Yaşar, Mehmet Ali Özarslan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:172-180
DOI:
Viewed: (1701) times
Abstract | Full Text| PDF

Research Article
Title: Heat transfer analysis of a fin with temperature-dependent thermal conductivity and heat transfer coefficient
Authors: Hadi Mirgolbabaee, Davood Domiri Ganji, Soheil Tahernejad Ledari
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:55-69
DOI:
Viewed: (2291) times
Abstract | Full Text| PDF

Research Article
Title: Soft sets combined with interval valued intuitionistic fuzzy sets of type-2 and rough sets
Authors: Anjan Mukherjee, Abhijit Saha, Ajoykanti Das
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:199-218
DOI:
Viewed: (2554) times
Abstract | Full Text| PDF

Research Article
Title: Some Characterizations of Constant Breadth Spacelike Curves in Minkowski 4-space
Authors: Hüseyin Kocayiğit, Zennure Çiçek
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:1-12
DOI:
Viewed: (1658) times
Abstract | Full Text| PDF

Research Article
Title: Mannheim Partner D-Curves in the Euclidean 3-space
Authors: Mustafa Kazaz, Hasan Hüseyin Uğurlu, Mehmet Önder, Tanju Kahraman
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:24-35
DOI:
Viewed: (1731) times
Abstract | Full Text| PDF

Research Article
Title: Strong uniform consistency rates of conditional quantiles for time series data in the single functional index model
Authors: Amina Angelika Bouchentouf, Souad Mekkaoui and Abbes Rabhi
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:181-198
DOI:
Viewed: (2034) times
Abstract | Full Text| PDF

Research Article
Title: A Numerical Approach Based on Exponential Polynomials for solving of Fredholm Integro-Differential-Difference Equations
Authors: Mehmet Balci, Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:44-54
DOI:
Viewed: (1360) times
Abstract | Full Text| PDF

Research Article
Title: Korteweg-de Vries Flow Equations from Manakov Equation by Multiple Scale method
Authors: M. Naci Ozer, Murat Koparan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:126-132
DOI:
Viewed: (2069) times
Abstract | Full Text| PDF

Research Article
Title: Müntz-Legendre Matrix Method to solve Delay Fredholm Integro-Differential Equations with constant coefficients
Authors: Şuayip Yüzbaşı, Emrah Gök, Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:159-167
DOI:
Viewed: (1504) times
Abstract | Full Text| PDF

Research Article
Title: Residual correction of the Hermite polynomial solutions of the generalized pantograph equations
Authors: Şuayip Yüzbaşı, Emrah Gök, Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:118-125
DOI:
Viewed: (1345) times
Abstract | Full Text| PDF

Research Article
Title: Approximate solutions of the hyperchaotic Rössler system by using the Bessel collocation scheme
Authors: Şuayip Yüzbaşı
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:70-78
DOI:
Viewed: (1751) times
Abstract | Full Text| PDF

Research Article
Title: Fractional Integral Inequalities for Different Functions
Authors: Çetin Yildiz, M. Emin Özdemir, Havva Kavurmacı Önelan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:110-117
DOI:
Viewed: (1546) times
Abstract | Full Text| PDF

Research Article
Title: Bernoulli collocation method for high-order generalized pantograph equations
Authors: Ayşegül Daşçıoğlu, Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:96-109
DOI:
Viewed: (1454) times
Abstract | Full Text| PDF

Research Article
Title: A new collocation method for solution of mixed linear Integro-differential difference equations
Authors: Burcu Gürbüz, Berna Bülbül Aslan, Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:133-146
DOI:
Viewed: (1574) times
Abstract | Full Text| PDF

Research Article
Title: Approximate Solution of a Model Describing Biological Species Living Together by Taylor Collocation Method
Authors: Elçin Gökmen, Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:147-158
DOI:
Viewed: (1463) times
Abstract | Full Text| PDF

Research Article
Title: A Taylor matrix-collocation method based on residual error for solving Lane-Emden type differential equations
Authors: Burcu Gürbüz, Berna Bülbül Aslan and Mehmet Sezer
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2015, Volume: 3, Issue: 2, (JUN 2015), pp:219-224
DOI:
Viewed: (1883) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul